Advil with benadryl

Common Questions and Answers about Advil with benadryl

advair

Nonsteroidal antiinflammatory drugs (NSAIDs), including aspirin, diclofenac and ibuprofen (advil), are associated with an allergic adverse effects, ranging from mild rash to life-threatening allergic reactions. In such cases it becomes difficult to select appropriate pain killer. You had angioedema reaction.
I agree with ash. I was told only tylenol and benadryl are safe.
Everyone says to take Tylenol or advil with the shot but I thought those were bad for my liver. What about zanax?
I keep changing my sleep supplements (and sometimes meds) because they cease to be effective after a while. Lately I am making do on camomile tea with honey, ashwagandha and Benadryl. I need the Benadryl anyway because I have asthma/allergies. (The second generation of anti-histamines are not nearly as effective.) If I wake up after two or three hours I take 1/2 of a .25 Xanax pill. I can keep myself from escalating with the Xanax because I use it erratically.
We have tile floor, so I literally laid on the floor with no shirt and rocked side to side so it would calm down. He thought maybe Advil would help, so I took 3. 1 hour later it was still getting worse. I started screaming and crying. I was about ready to run to the ER even though we don't have health insurance. I took one more Benadryl and laid on the bed crying. My husband started rubbing my back gently, and for some reason that helped tremendously!
Has anyone else come across this with their DR.?? I also lucked out, and she gave me three month supply of Effexor samples for free..She wanted to do a phycological evaluation on me, before tx.. I told her fine, but I would have to talk it over with the voices in my head!! LOL.. Looks like I'll be starting here in the next two or three weeks.. She told me, to use Benadryl, and Tylenol PM, and Zyrtec for sides.. Gauranteed to do evrything possible to get me through..
I've been on Rebif since Sept 2009. So far, I've had no Sfx -- just an occasional mild "morning-after" headache. I do get a small red place on my skin a couple of days after the shot, & it stays red for a couple of weeks (no pain or itching) -- it helps me keep track of the injection sites I've used. About 2 hrs after the shot the site area gets red & blotchy (you can see the cellulite distribution!) no pain, just showing the area the med has spread to (a good thing).
It's warm so I wear tank tops a lot. I'm not sure what I am expecting from this post. Lol. But I feel as if it helps with pain as long as it sticks or is in contact with my skin.
I strongly suggest you take your first shot with 2 advil. Drink water like you've never done before. You got to keep yourself hydrated and keep this stuff moving through your body. I take my shot on Friday night and so far I have found that I Sundays are my couch days. I really just feel the need to rest. The first weekend was the toughest but each week has been better than the one before.
Even when there arent addiction issues she is always taking something. Tylenol, benadryl, imodium, advil, sneezy, coughy, stomach, acid reflux, diareah, constipation, whatever. The way I grew up was just the opposite. I think besides the obvious adiction to the hydrocodone, tramadol, soma, ambien she has some sort of general pill addiction. I am thinking about locking up the bare necessities advil, imodium, benadryl.
I work in a nursing home and last thursday i had a resident fall and take me down with her, in the process it tore(streched, strined...something really painfull) a muscle in my sholder, i went to doctor...and recieved a muscle relaxer and 800mg ibrohnen but my god it hurts so bad and seems to be getting much worse...i dont want to have to take anything stronger so what can i do? i been doing heat//ice packs...
) Face clensers with menthol stung, and also left my face feeling greasy. But not in the haven't washed my face often enough way. I don't know how much money I've wasted on cough drops/throat lozenges, chapstick, lotions, etc, only to discover after application that, you got, there is mint of some sort in it. And sadly, avoidance seems to have only made reactions worse. Just the smell of other people's mints (breath mints, candy mints, peppermint sticks) makes me feel ill.
but you can do it if you a ready...I also took my for back and leg pain. I manage now with advil, hot baths, and otc patches. Some days suck, but most days are great. I think alot of my back pain (while getting clean) was all in my mind. Just wanting to take hydro. Hang in there...Keep posting..take it one day at a time...This forum saved my life...just having someone to talk to that knew where I was at and what I was going thru...
(that only happens in the middle of the night) I also get sinus headaches along with the eye pain, and take Sudafed and Advil to get me through the day. Caffeine also seems to help with the sinus inflammation but I try to avoid it because of withdrawal headaches that can occur. I've been doing the Neil Medd Sinus irrigation for many years to help with my sinus problems as well. This has kept me off antibiotics when I get colds. Is there a sinus forum here?
Hello. My fiance has been suffering with eustation tube dysfunction for a little over 6mths. now. We have tried numerous decongestants and nasal sprays as well as a round of steroids. His ENT did allergy testing on him, however, he did not have any significant allergies. Our last resort was to have PE tubes placed. This only made his symptoms worse and they took them out after a couple of weeks. Suprisingly after they took the tubes out and his ears were healing, he was symptom free.
I started taking Copaxone a month ago and things have gotten progressively worse in terms of site reactions. The first few shots with the Autoject were fine, but the intense post-injection pinching pain sent me to manual injections so that I could control the speed of the medicine. It helped a lot with the pain, but my site reactions are really wearing me down. So I've been doing the manual injections for a few weeks now, and here is a general time line of one of my injection sites.
Both times it happened to me it occurred 2-3 days AFTER I was in the sun and the redness of the sunburn had just started to go into a brown (and peel as well). So try Benadryl and keep you skin in constant contact with something dry and COLD. But this condition is definitely one of the painfully persistent feeling that is completely incapacitating.
I started this week taking it all at once and my sleep has been more interupted. Am going to take Advil with Benadryl in it tonight so that I get a good nights sleep.
I don't recommend that u take any medicine before consulting ur doctor, just to be on the safe side
Was glad when bedtime came along, however I could not sleep. Took 2 more Benadryl along with 2 Advil. I could not sleep so I took another Benadryl... not a good idea. My stomach was burning and I had the sweats. Finally feel asleep around 3:30 a.m. I hope I'm not relying on Benadryl as a substance to sleep. Woke up today feeling good and KNOWING it will be a better day!
Tierd of being in dept. Might wait till tommorrow to fill out aps dont think i look very presentable today with bags under my eyes.
The spasm cough causes it all and when it goes away (usually 4 to 5 days) things are relatively normal although a normal cough stays with me for weeks after. I notice if I catch it early (which means I carry antibiotics with me all the time) it is not as nearly as bad. Doctors have diagnosed this as Asthma, chronic bronchitis, bronchial asthma etc etc. All different specialists seem to have a different prognosis and the recommended pills over the years have not really done any good.
Migraine - evening - Was one step lower in intensity and used tylenol with codeine Migraine - continued evening - One step lower yet in intensity and chose Advil. Hoping that going to sleep with Advil will help it go away .. hate to use prescription meds unless I have to .. it's always a gamble at this point.
The famvir will help speed healing of lesions from the inside but there are many topical things you can try too for pain relief for your son. First of all don't be stingy with the tylenol and advil unless he has medical reasons to be ( and don't hesitate to call for prescription pain relievers too if need be ) . You can alternate tylenol and advil to get pain relief comparable to some narcotics - ie tylenol at 6am, advil at 9am, tylenol at noon, advil at 3pm etc.
Tylenol is as safe as it gets.....i took Benadryl drowsy and it put me to sleep and i woke up feeling great! benadryl is safe too!
It's beena while since I could sit at the computer, feels pretty good,As for the oc see onc in feb, starting to rebound, from cancer but still down with the hip, I should have waited till spring, but i couldn't take it any more, oh well, Been getting upset stomach alot lately can't tell if from over the counter meds or not. Only take the vicadine if needed now, still can't sleep at night, not well anyhow, debating if should ask primary or something or not.
telling myself that it's ok - that maybe 1 pill of HYDRO at bedtime is better than taking 2 Benadryl and 2 Advil for sleep. God, I hope and pray I am still in control.
people with asthma often react with increased swelling in throat to NSAIDs like advil and aspirin . try tylenol instead . do you have asthma?
You should check with your Dr but i dont think advil is safe bc we cant have acetaminophen during pregnancy
MedHelp Health Answers